Alert archive / West Virginia / Flash Flood Warnings in 2023
Flash Flood Warning 16, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Aug 25, 2023, 12:56 PM EDT for Boone County, Kanawha County, Lincoln County, West Virginia. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2023, 12:56 PM EDT (16:56 UTC)
- Expired
- Aug 25, 2023, 2:59 PM EDT
- In force
- 2 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, WV, Kanawha County, WV, Lincoln County, WV
The radar
The Charleston,WV radar (KRLX), 18 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.9 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3167 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 11.3
The text
As transmitted.
904
WGUS51 KRLX 251656
FFWRLX
WVC005-039-043-252000-
/O.NEW.KRLX.FF.W.0016.230825T1656Z-230825T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
1256 PM EDT Fri Aug 25 2023
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Northwestern Boone County in central West Virginia...
West Central Kanawha County in central West Virginia...
Central Lincoln County in central West Virginia...
* Until 400 PM EDT.
* At 1256 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 1.5 inches of
rain have fallen from earlier storms this morning. The expected
rainfall rate is 0.5 to 1.25 inches in 30 minutes. Additional
rainfall amounts of 1 to 1.5 inches are possible in the warned
area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.of 1 to 1.5
inches
* Some locations that will experience flash flooding include...
Madison, Hamlin, South Charleston, Julian, Alum Creek,
Spurlockville, West Hamlin, Danville, Woodville, Sod, Alkol,
Foster, Yawkey, Ashford, Griffithsville, Racine, Palermo,
Sweetland, Seth and Myra.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3835 8211 3827 8205 3823 8193 3827 8185
3833 8181 3824 8162 3819 8158 3811 8159
3805 8162 3801 8170 3802 8181 3818 8211
3826 8219 3832 8219
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1.25 INCHES IN 30 MINUTES
$$
301 follow-up statement
762
WGUS71 KRLX 251859
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
259 PM EDT Fri Aug 25 2023
WVC005-039-043-251909-
/O.CAN.KRLX.FF.W.0016.000000T0000Z-230825T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone WV-Kanawha WV-Lincoln WV-
259 PM EDT Fri Aug 25 2023
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN BOONE, WEST
CENTRAL KANAWHA AND CENTRAL LINCOLN COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3835 8211 3827 8205 3823 8193 3827 8185
3833 8181 3824 8162 3819 8158 3811 8159
3805 8162 3801 8170 3802 8181 3818 8211
3826 8219 3832 8219
$$
30What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 10:45 AM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Aug 25, 10:45 AM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
1045 AM EDT Fri Aug 25 2023
.SYNOPSIS...
Showers and thunderstorms track southeast early this morning.
A hot day is on tap today with a chance for afternoon storms,
before a cold front brings cooler weather for the weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 1027 AM Friday...
Decaying MCC that moved through this morning is continuing to
move eastward out of our area. There are some storms that formed
behind it along the Ohio River that are now moving into the
Metro Valley and into the eastern mountains. These cells seem to
be firing along an SBCAPE boundary behind a stalled front over
the Tri-State Area. Only thing really impressive about them is
the heavy rain threat, with PWATS around 2.00" and dew points
in the 70s, as well as frequent lightning. Outside of localized
water issues, these should stay sub-severe. We are still
outlooked for a marginal risk of severe storms, which are
anticipated to move through later along a cold front.
Had to use a blend ofmodels for PoPs as no one solution was
correct, not even the NBM. Used a blend of the RAP13TL, CONSHORT,
Hi-ResWARW, and the NAMNEST. Even then had to edit by hand to
account for current obs. Otherwise forecast remains on track.
As of 735 AM Friday...
Forecast on track, as long as post-sunrise cloud top warming
weakens the convective complex rolling into southern portions of
the county warning area early this morning. Heat indices may
need watched for higher values given the convection appeared to
be missing that area early this morning.
As of 450 AM Friday...
One or two rounds of thunderstorms along and ahead of a cold
front approaching from the northwest impact the area today.
Went with the faster NAMNest/HIRESWarw solution, with the
current line of showers and thunderstorms, oriented west to east
across northern portions of the county warning area early this
morning, moving southeastward through the remainder of the
forecast area by late morning. This would then give the
atmosphere time enough to recover for another round of storms
to potentially develop along the cold front this afternoon. The
amount of recovery will impact the severe potential, as bulk
shear actually diminishes this afternoon.
The main threat from thunderstorms today are strong to damaging
wind gusts, and locally heavy rainfall that could quickly lead
to localized high water.
The cold front crosses the area later this afternoon and this
evening. Any late day thunderstorms should be across the
southern lowlands and along the mountains by evening, with the
sunset and passage of the cold front leading to their demise
tonight. The front is likely to slow down overnight tonight,
perhaps still over far southern portions of the forecast area,
as a mid-level wave approaches toward dawn Saturday.
Temperatures will depend upon the outcome of the thunderstorm
forecast, and hence recovery thereafter later this morning into
this afternoon. Based on the latest guidance, have expanded the
excessive heat advisory slightly to the north and east. While
this is a medium confidence temperature forecast, at least urban
areas in the Huntington tri-state area could get very close to
excessive heat warning criteria, and, if confidence increases in
higher heat indices, then portions of the excessive heat
advisory in that area may need upgraded to an excessive heat
warning.
Cooling behind the front overnight tonight will be felt mainly
across northern portions of the forecast area. If winds decouple
enough, dense valley fog is likely to form overnight.
&&
.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
As of 250 AM Friday...
In the wake of cold frontal passage, the region finds itself in a
northwest flow regime for Saturday into Saturday night yielding
slight cooler and drier conditions. High temperatures across the
lowlands Saturday are expected to be in the mid to upper 80s with
dew point values generally around the 70 degree mark. With the
absence of a lid of high pressure overhead, this could yield some
pop-up showers and storms for Saturday afternoon.
As the cold front continues to sink into the Deep South Sunday, an
inverted trough is expected to extend from the parent low pressure
up the spine of the Southern and Central Appalachians. This will
yield continued shower/storm chances, primarily along and adjacent
to the higher terrain Sunday into Monday.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
As of 250 AM Friday...
Weak cold frontal passage is expected sometime during the day
Tuesday. Mid-level lapse rates are on the weaker side, generally
<5.5C/km so not expecting much conditional instability, perhaps
a few hundred MLCAPE even given a peak heating frontal passage.
Still, will code up at least some isolated thunderstorms with
this activity.
A reinforcing shot of cooler and drier air arrives with a secondary
cold front Wednesday which should yield pleasant late summer weather
for the remainder of the long term period with minimal precipitation
chances.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
As of 735 AM Friday...
Convective complex of showers and thunderstorms coming south-
southeastward through southern portions of the area first thing
this morning impacting CRW and BKW. A broader area of rain was
affecting northern areas including CKB and EKN with other
thunderstorms along the back edge of that in northern WV
impacting CKB and possibly EKN.
MVFR to brief IFR conditions in thunderstorms through about 15Z
this morn ing will give way to VFR conditions this afternoon,
except where interrupted by additional thunderstorms. Afternoon
thunderstorms today will die down as the sun sets and the front
passes Friday evening, but dense valley fog is likely to begin
forming by 06Z Saturday and persist through 12Z.
Light generally southwest surface flow this morning, except gusts
from the northeast possible in thunderstorms at BKW 12-13Z.
Surface flow will otherwise strengthen a bit and be gusty at
times during the day today, with stronger gusts again possible
in afternoon thunderstorms. Surface flow will become west to
northwest by late this afternoon, and then light and variable
overnight tonight, allowing the dense valley fog to form.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SATURDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Timing and intensity of thunderstorms
today may vary, with strong wind gusts also possible. There may
be brief fog and stratus in the wake of thunderstorms this
morning. Fog formation overnight tonight may vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 12 13 14 15 16 17 18 19 20 21 22 23
EDT 1HRLY 08 09 10 11 12 13 14 15 16 17 18 19
CRW CONSISTENCY M M H H H H H H H H H H
HTS CONSISTENCY M H H H H H H H H H H H
BKW CONSISTENCY L L M M M H H H H H H H
EKN CONSISTENCY L M M M M M H H M M M M
PKB CONSISTENCY M L M H H H H H H H H H
CKB CONSISTENCY L L M M H M H H H H H H
AFTER 12Z SATURDAY...
IFR or worse in fog and stratus possible into Saturday
morning.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Heat Advisory until 8 PM EDT this evening for WVZ005>008-
013>016-024>026.
OH...Heat Advisory until 8 PM EDT this evening for OHZ075-083>087.
KY...Heat Advisory until 8 PM EDT this evening for KYZ101>103-105.
VA...None.
&&
SYNOPSIS...TRM/JP
NEAR TERM...TRM/LTC
SHORT TERM...JP
LONG TERM...JP
AVIATION...TRMHazardous weather outlook, Aug 25, 4:16 AM EDT, 8 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 416 AM EDT Fri Aug 25 2023 KYZ101>103-105-OHZ075-083>087-WVZ005>008-013>016-024>026-260915- Greenup-Carter-Boyd-Lawrence KY-Athens-Jackson OH-Vinton-Meigs- Gallia-Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Lincoln-Putnam- Kanawha-Roane-Mingo-Logan-Boone- 416 AM EDT Fri Aug 25 2023 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, and the central and southern lowlands of West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There are also marginal risks for severe thunderstorms and excessive rainfall today. Thunderstorms may produce strong to damaging wind gusts, and heavy rainfall that could quickly lead to localized high water. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-076-VAZ003-004-WVZ009>011-017>020-027>034-039-040-515>526- 260915- Perry-Morgan-Washington-Dickenson-Buchanan-Wood-Pleasants-Tyler-Wirt- Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor- McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh-Southeast Raleigh- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas-Northwest Webster-Southeast Webster- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 416 AM EDT Fri Aug 25 2023 This Hazardous Weather Outlook is for portions of southeast Ohio, southwest Virginia, and the mountains and much of the northern lowlands of West Virginia. .DAY ONE...Today and Tonight. There are marginal risks for severe thunderstorms and excessive rainfall today. Thunderstorms may produce strong to damaging wind gusts, and heavy rainfall that could quickly lead to localized high water. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. TRM
In the hours before
Special weather statement, Aug 25, 9:48 AM EDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Charleston WV
948 AM EDT Fri Aug 25 2023
WVZ027-028-519-521-251415-
Clay WV-Northwest Webster WV-Northwest Nicholas WV-Braxton WV-
948 AM EDT Fri Aug 25 2023
...A strong thunderstorm will impact portions of northeastern
Nicholas, southwestern Braxton, west central Webster and northeastern
Clay Counties through 1015 AM EDT...
At 948 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Big Otter, or 10 miles west of Sutton, moving southeast
at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Summersville, Camden-On-gauley, Birch River, Craigsville, Camden On
Gauley, Harrison, Cowen, Widen, Frametown, Strange Creek, Wilsie,
Canvas, Servia, Muddlety, Upper Glade, Boggs, Little Birch, and
Calvin.
This includes the following highways...
Interstate 79 between mile markers 40 and 58.
Route 19 between mile markers 41 and 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3861 8105 3873 8086 3841 8050 3822 8082
TIME...MOT...LOC 1348Z 324DEG 31KT 3862 8091
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KREDENSORSpecial weather statement, Aug 25, 11:06 AM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Charleston WV
1106 AM EDT Fri Aug 25 2023
WVZ006-007-013>015-251530-
Mason WV-Kanawha WV-Lincoln WV-Cabell WV-Putnam WV-
1106 AM EDT Fri Aug 25 2023
...A strong thunderstorm will impact portions of southwestern Mason,
northeastern Cabell, west central Kanawha, Putnam and northeastern
Lincoln Counties through 1130 AM EDT...
At 1105 AM EDT, Doppler radar was tracking a strong thunderstorm near
Buffalo, or 9 miles northwest of Winfield, moving southeast at 30
mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Charleston, Nitro, Winfield, Jefferson, South Charleston, St. Albans,
Dunbar, Hurricane, Milton, Eleanor, Buffalo, Poca, Cross Lanes,
Culloden, Institute, Tornado, Teays Valley, Alum Creek, Bancroft, and
Griffithsville.
This includes Interstate 64 in West Virginia between mile markers 27
and 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3859 8221 3859 8220 3860 8218 3861 8217
3870 8201 3840 8166 3821 8199 3858 8224
TIME...MOT...LOC 1505Z 323DEG 28KT 3859 8204
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
KREDENSORSpecial weather statement, Aug 25, 11:07 AM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Charleston WV
1107 AM EDT Fri Aug 25 2023
WVZ006-007-014-015-251600-
Mason-Kanawha-Cabell-Putnam-
1107 AM EDT Fri Aug 25 2023
...DOWNPOURS WILL AFFECT SOUTH CENTRAL MASON...NORTHEASTERN
CABELL...NORTHWESTERN KANAWHA AND PUTNAM COUNTIES THROUGH NOON...
Locations impacted include...
Charleston, Winfield, St. Albans, Dunbar, Hurricane, Buffalo, Cross
Lanes, Elkview, Teays Valley, and Alum Creek.
Heavy rain may cause ponding of water on roadways and flooding in
low-lying areas.
Excessive runoff from heavy rainfall may cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.
LAT...LON 3870 8203 3843 8140 3822 8166 3823 8170
3822 8171 3829 8181 3832 8182 3831 8185
3852 8216
TIME...MOT...LOC 1505Z 318DEG 19KT 3847 8166 3861 8207
30Local storm report, Aug 25, 11:23 AM EDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1123 AM EDT Fri Aug 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM Tstm Wnd Dmg 4 SSW Madison 38.00N 81.83W
08/25/2023 Boone WV 911 Call Center
County 911 center reports tree down on Big
Branch Road.
&&
FMKLocal storm report, Aug 25, 11:58 AM EDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1158 AM EDT Fri Aug 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM Tstm Wnd Dmg 3 NE Buffalo 38.65N 81.94W
08/25/2023 Putnam WV 911 Call Center
County 911 center reports a tree down on
Manilla Ridge Road between Route 62 and
Homebrew Hollow Road.
&&
FMKSpecial weather statement, Aug 25, 12:23 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Charleston WV
1223 PM EDT Fri Aug 25 2023
WVZ013>015-026-251700-
Boone WV-Kanawha WV-Lincoln WV-Putnam WV-
1223 PM EDT Fri Aug 25 2023
...A strong thunderstorm will impact portions of west central
Kanawha, southwestern Putnam, northeastern Lincoln and northwestern
Boone Counties through 100 PM EDT...
At 1222 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tornado, or 8 miles east of Hamlin, moving southeast at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Madison, St. Albans, Alum Creek, Tornado, Julian, Danville,
Sweetland, Sod, Woodville, Ashford, Foster, Griffithsville, Alkol,
and Yawkey.
This includes Route 119 between mile markers 48 and 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3831 8211 3842 8192 3818 8162 3802 8190
TIME...MOT...LOC 1622Z 322DEG 20KT 3830 8196
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KREDENSORThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 3:23 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Doddridge, Harrison, Pleasants, Ritchie, Taylor and 1 more | 38 min |
| Aug 25, 4:00 AM EDT | Special Weather Statement | RLX | Barbour, Doddridge, Harrison, Pleasants, Ritchie, Taylor | 45 min |
| Aug 25, 4:40 AM EDT | Special Weather Statement | RLX | Braxton, Calhoun, Gilmer, Lewis, Randolph, Upshur | 50 min |
| Aug 25, 4:45 AM EDT | Special Weather Statement | RLX | Wirt, Wood | 45 min |
| Aug 25, 5:20 AM EDT | Special Weather Statement | RLX | Pleasants, Ritchie | 25 min |
| Aug 25, 5:27 AM EDT | Special Weather Statement | RLX | Braxton, Calhoun, Roane, Webster | 48 min |
| Aug 25, 5:48 AM EDT | Severe Thunderstorm Warning | RLX | Clay, Kanawha, Nicholas, Roane | 42 min |
| Aug 25, 6:13 AM EDT | Special Weather Statement | RLX | Jackson, Mason | 32 min |
| Aug 25, 6:27 AM EDT | Severe Thunderstorm Warning | RLX | Clay, Fayette, Kanawha, Nicholas, Webster | 48 min |
| Aug 25, 6:47 AM EDT | Special Weather Statement | RLX | Cabell, Kanawha, Putnam | 43 min |
| Aug 25, 6:56 AM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln | 34 min |
| Aug 25, 7:08 AM EDT | Special Weather Statement | RLX | Fayette, Raleigh | 52 min |
| Aug 25, 7:19 AM EDT | Special Weather Statement | RLX | Boone, Cabell, Lincoln, Logan, Wyoming | 41 min |
| Aug 25, 7:57 AM EDT | Special Weather Statement | RLX | Logan, McDowell, Wyoming | 33 min |
| Aug 25, 8:00 AM EDT | Special Weather Statement | RLX | Lincoln, Logan, Wayne | 30 min |
| Aug 25, 8:30 AM EDT | Special Weather Statement | RLX | Logan | 30 min |
| Aug 25, 8:53 AM EDT | Special Weather Statement | RLX | Mingo | 37 min |
| Aug 25, 9:45 AM EDT | Special Weather Statement | RLX | Calhoun | 30 min |
| Aug 25, 9:48 AM EDT | Special Weather Statement | RLX | Nicholas | 27 min |
| Aug 25, 11:06 AM EDT | Special Weather Statement | RLX | Putnam | 24 min |
| Aug 25, 11:07 AM EDT | Special Weather Statement | RLX | Putnam | 53 min |
| Aug 25, 11:38 AM EDT | Flash Flood Warning | RLX | Kanawha, Mason, Putnam | 3 hr |
| Aug 25, 12:09 PM EDT | Flash Flood Warning | RLX | Cabell, Kanawha, Lincoln, Putnam | 3 hr |
| Aug 25, 12:23 PM EDT | Special Weather Statement | RLX | Lincoln | 37 min |
Nearby
Flash Flood Warnings in West Virginia, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.